مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

1,020
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

SOLUTION OF PARABOLIC EQUATIONS BY THE METHOD OF LEAST SQUARE WITH THE 2ND ORDER SPLINE BASIS FUNCTIONS

Pages

  15-22

Abstract

 In this paper a novel method for the solution of parabolic equations is presented. The solution of parabolic equation is expanded by the 2nd order spline basis function. Then the expansion coefficients are computed by the least square method (LSM). The minimization of least square functional directly leads to the solution of the parabolic equation. It will be seen that the proposed LSM is more reliable than the split step method, because it can be applied over impedance boundaries in a simple manner. In comparison with the finite difference method, the proposed LSM is very fast.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    HOSSEIN ZADEH, SH., & ARIZI, H.. (2007). SOLUTION OF PARABOLIC EQUATIONS BY THE METHOD OF LEAST SQUARE WITH THE 2ND ORDER SPLINE BASIS FUNCTIONS. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TABRIZ), 34(1 (46) ELECTRICAL ENGINEERING), 15-22. SID. https://sid.ir/paper/43800/en

    Vancouver: Copy

    HOSSEIN ZADEH SH., ARIZI H.. SOLUTION OF PARABOLIC EQUATIONS BY THE METHOD OF LEAST SQUARE WITH THE 2ND ORDER SPLINE BASIS FUNCTIONS. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TABRIZ)[Internet]. 2007;34(1 (46) ELECTRICAL ENGINEERING):15-22. Available from: https://sid.ir/paper/43800/en

    IEEE: Copy

    SH. HOSSEIN ZADEH, and H. ARIZI, “SOLUTION OF PARABOLIC EQUATIONS BY THE METHOD OF LEAST SQUARE WITH THE 2ND ORDER SPLINE BASIS FUNCTIONS,” JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TABRIZ), vol. 34, no. 1 (46) ELECTRICAL ENGINEERING, pp. 15–22, 2007, [Online]. Available: https://sid.ir/paper/43800/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
    File Not Exists.
    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button